MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK DUO-VENT SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK DUO-VENT SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H8480
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(6).The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the spike of clearlink system non dehp solution set slipped out half way from the 1000ml eva (ethyl vinyl acetate) tpn (total parenteral nutrition) bag which resulted in a leak.This was identified during patient use.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.It was observed, the components were correctly placed and according to specifications.Functional testing was performed, including clear passage and pressure testing.And the device performed according to product specifications.During testing, the spike of the returned device was connected to an exactamix ethylene-vinyl acetate (eva) bag and a bag of sterile water and there was no issue noted.A priming test was also performed, and there were no issues noted.The reported condition was not verified.A batch review was conducted, and there were no deviations found related to this reported condition, during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK DUO-VENT SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11349307
Report Number1416980-2021-00746
Device Sequence Number16980194
Product Code FPA
UDI-Device Identifier00085412048499
UDI-Public(01)00085412048499
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2H8480
Device Lot NumberR20G09051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2021
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1000 ML TPN BAG; 1000 ML TPN BAG